# SDR 99ZZZX4511

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N30GJ
- Make and model: Lear 35A
- Aircraft serial: 320
- System (JASC): 3233 · Landing Gear Actuator
- Part: Hose
- Part number: 2307006166
- Condition: Leaking
- Location: Mlg Actuator
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT COMPLAINED OF HYDRAULIC LEAK IN WHEELWELL AREA.  INVESTIGATION DISCLOSED MAIN GEAR ACTUATOR HOSE LEAKING AT B-NUT.  CLEANED, OPERATED SYSTEM TO VERIFY, FOUND FLUID COMING FROM B-NUT CRACK.  FURTHER INVESTIGATION DISCLOSED B-NUT TO BE CRACKED END TO END AND SEPARATING AT CRACK.  HOSE IDENTIFICATION TAG INDICATED A MANUFACTURE DATE OF 3-15-99, (7 MONTHS OLD).  CALLED STRATOFLEX FT. WORTH, WHO REQUESTED THE HOSE FOR FURTHER INVESTIGATION.  REPLACED HOSE WITH NEW.  SERVICED AND OPERATED SYSTEM.  NO LEAKS WITH NEW HOSE.
